Journal article icon

Journal article

GLOBAL CENTRAL DECOMPOSITION FOR A UNIVERSAL CAP

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/BF01350872

Authors


Journal:
MATHEMATISCHE ANNALEN
Volume:
213
Issue:
3
Pages:
223-230
Publication date:
1975-01-01
DOI:
EISSN:
1432-1807
ISSN:
0025-5831
Source identifiers:
887
Pubs id:
pubs:887
UUID:
uuid:116c2ffa-8509-4637-927f-52aa06ce3542
Local pid:
pubs:887
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP